# SDR UIEA200600021

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018408
- Condition: Misdrilled
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 RT FRAME FOUND WITH A MISS DRILLED HOLE ON THE FRAME INNER CHORD AT STRINGER 16R.  REPAIRED ACCORDING EDF KLM-747-CC1-2006-031-R2 WITH 8100-9 APPROVAL.  REFERENCE ATLAS EO 4753A630 FOR DOCUMENTATION.
